Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New to Effexor ROVER

Posted by zinya on June 3, 2003, at 21:19:21

In reply to Re: New to Effexor ROVER, posted by Napaba on June 3, 2003, at 10:44:51

Gosh, Rover. You've been on for over a month and no effects at all?

I'm much much newer than you are to actually taking XR -- tonight will be night #10 only and because i'm sooo sensitive, i've started on only 18 mg per night so far... and i've still had both side effects and some positive effects as well... Beginning the very first day actually...

I've tried numerous other a-ds in the past and i also discovered this website and started reading on here last Dec. at which time i decided to postpone starting it... The point being that over the months i've read a lot of posters here, many of whom had such bad effects that it was why i delayed, but so far i'm dealing with manageable side effects and plan to up to 37.5 in the next couple of days.

What my reading on here tells me though as THE single biggest lesson of all is that we are ALL different. The biochemistry of each of us is SOOO unique that I would give quite different advice from your previous respondent here (napaba?)...

I think you shouldn't try to figure out on your own in advance what you're going to ask your doctor to do. Is he an internist? or a p-doc? Hopefully he has enough familiarity that he will know what to make of your lack of any symptoms either way, and I wouldn't try to pre-guess what that might be. I don't believe in letting a doctor talk you into staying on something forever (i've had that experience) but a total of 2 months would seem adviseable. Maybe it means there's some completely other source of your depression than a serotonin type cause.

One thing you might do in the interim though is to monitor yourself even more closely, if you haven't already. Ask yourself periodically if you are, for example, less anxious than usual in a given situation... Or other very concrete things rather than the more global question of "Am i still depressed?" It will help the doc at the very least by best of all hopefully help you verify to yourself in micro levels if indeed there's been no change (not that i'm doubting your word, but sometimes if we just think globally, we can forget to notice 'locally' ... so to speak :))

wishing you luck. What you didn't express but what must be motivating your finding us is considerable understandable frustation at starting such a course and finding as yet no relief. Do you also have some form of counseling?

again, wishing you very well!
z.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zinya thread:13781
URL: http://www.dr-bob.org/babble/20030530/msgs/231201.html